Alert archive / Wyoming / High Wind Warnings in 2022

High Wind Warning 53, NWS Cheyenne, WY

November 24, 2022Albany County, Laramie County, Platte County, Wyoming

NWS Cheyenne, WY issued this high wind warning at Nov 24, 2022, 9:12 PM MST for Albany County, Laramie County, Platte County, Wyoming. It was in force for 38 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Nov 24, 2022, 9:12 PM MST (04:12 UTC)
Expired
Nov 26, 2022, 11:00 AM MST
In force
38 hr
Issued by
NWS Cheyenne, WY

Counties Albany County, WY, Laramie County, WY, Platte County, WY

The radar

The Cheyenne radar (KCYS), 66 km from the middle of the area, began a volume at 04:15 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Riverton, WY (KRIW), launched 00:00Z, 4.2 hours before the alert went out and 309 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Riverton, WY at 00:00Z on 2022-11-25Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km6 km9 km12 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Riverton, WY at 00:00Z on 2022-11-25The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 85 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
3979 m above ground
0-6 km bulk shear
32 kt
0-1 km storm-relative helicity
85 m²/s²
0-3 km storm-relative helicity
148 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

465 
WWUS75 KCYS 250412
NPWCYS

URGENT - WEATHER MESSAGE
National Weather Service Cheyenne WY
912 PM MST Thu Nov 24 2022

WYZ106-251200-
/O.NEW.KCYS.HW.W.0053.221125T0412Z-221126T1800Z/
Central Laramie Range and Southwest Platte County-
Including the city of Bordeaux
912 PM MST Thu Nov 24 2022

...HIGH WIND WARNING IN EFFECT UNTIL 11 AM MST SATURDAY...

* WHAT...West to southwest winds 35 to 45 MPH with occasional
  gusts up to 60 MPH possible. 

* WHERE...Central Laramie Range and Southwest Platte County
  including the Bordeaux Interchange along Interstate 25 between
  Chugwater and Wheatland. 

* WHEN...Until 11 AM MST Saturday. 

* IMPACTS...Mainly to transportation. Strong cross winds will be 
  hazardous to light weight and high profile vehicles, including 
  campers and tractor trailers.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A High Wind Warning means a hazardous high wind event is expected
or occurring. Sustained wind speeds of at least 40 mph or gusts of
58 mph or more can lead to property damage.

&&

$$

WYZ110-251200-
/O.NEW.KCYS.HW.A.0052.221126T0600Z-221127T0000Z/
North Snowy Range Foothills-
Including the cities of Arlington and Elk Mountain
912 PM MST Thu Nov 24 2022

...HIGH WIND WATCH IN EFFECT FROM FRIDAY EVENING THROUGH SATURDAY
AFTERNOON...

* WHAT...West to southwest winds 30 to 40 MPH with occasional
  gusts 55 to 60 MPH possible. 

* WHERE...North Snowy Range Foothills including Arlington and Elk
  Mountain along Interstate 80 between Laramie and Rawlins. 

* WHEN...From Friday evening through Saturday afternoon.

* IMPACTS...Mainly to transportation. Strong cross winds will be
  hazardous to light weight and high profile vehicles, including
  campers and tractor trailers.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A High Wind Watch means there is the potential for a hazardous
high wind event. Sustained winds of at least 40 mph, or gusts of
58 mph or stronger may occur. Continue to monitor the latest
forecasts.

&&

$$

CLH
4 follow-up statements
874 
WWUS75 KCYS 250935
NPWCYS

URGENT - WEATHER MESSAGE
National Weather Service Cheyenne WY
235 AM MST Fri Nov 25 2022

WYZ106-260000-
/O.CON.KCYS.HW.W.0053.000000T0000Z-221126T1800Z/
Central Laramie Range and Southwest Platte County-
Including the city of Bordeaux
235 AM MST Fri Nov 25 2022

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 11 AM MST SATURDAY...

* WHAT...West to southwest winds 35 to 45 MPH with occasional 
  gusts up to 60 MPH possible.

* WHERE...Central Laramie Range and Southwest Platte County 
  including the Bordeaux Interchange along Interstate 25 between 
  Chugwater and Wheatland.

* WHEN...Until 11 AM MST Saturday.

* IMPACTS...Mainly to transportation. Strong cross winds will be 
  hazardous to light weight and high profile vehicles, including 
  campers and tractor trailers.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People should avoid being outside in forested areas and around
trees and branches. If possible, remain in the lower levels of
your home during the windstorm, and avoid windows. Use caution if
you must drive.

&&

$$

WYZ110-260000-
/O.CON.KCYS.HW.A.0052.221126T0600Z-221127T0000Z/
North Snowy Range Foothills-
Including the cities of Arlington and Elk Mountain
235 AM MST Fri Nov 25 2022

...HIGH WIND WATCH REMAINS IN EFFECT FROM THIS EVENING THROUGH
SATURDAY AFTERNOON...

* WHAT...West to southwest winds 30 to 40 MPH with occasional 
  gusts 55 to 60 MPH possible.

* WHERE...North Snowy Range Foothills including Arlington and 
  Elk Mountain along Interstate 80 between Laramie and Rawlins.

* WHEN...From Friday evening through Saturday afternoon.

* IMPACTS...Mainly to transportation. Strong cross winds will be 
  hazardous to light weight and high profile vehicles, including 
  campers and tractor trailers.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Monitor the latest forecasts and warnings for updates on this
situation. Fasten loose objects or shelter objects in a safe
location prior to the onset of winds.

&&

$$
863 
WWUS75 KCYS 252153
NPWCYS

URGENT - WEATHER MESSAGE
National Weather Service Cheyenne WY
253 PM MST Fri Nov 25 2022

WYZ106-261200-
/O.CON.KCYS.HW.W.0053.000000T0000Z-221126T1800Z/
Central Laramie Range and Southwest Platte County-
Including the city of Bordeaux
253 PM MST Fri Nov 25 2022

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 11 AM MST SATURDAY...

* WHAT...West to southwest winds 35 to 45 MPH with occasional 
  gusts up to 60 MPH possible. 

* WHERE...Central Laramie Range and Southwest Platte County 
  including the Bordeaux Interchange along Interstate 25 between 
  Chugwater and Wheatland. 

* WHEN...Until 11 AM MST Saturday.

* IMPACTS...Mainly to transportation. Strong cross winds will be 
  hazardous to light weight and high profile vehicles, including 
  campers and tractor trailers. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A High Wind Warning means a hazardous high wind event is expected
or occurring. Sustained wind speeds of at least 40 mph or gusts of
58 mph or more can lead to property damage.

&&

$$

WYZ110-261200-
/O.CON.KCYS.HW.A.0052.221126T0600Z-221127T0000Z/
North Snowy Range Foothills-
Including the cities of Arlington and Elk Mountain
253 PM MST Fri Nov 25 2022

...HIGH WIND WATCH REMAINS IN EFFECT FROM 11 PM MST THIS EVENING
THROUGH SATURDAY AFTERNOON...

* WHAT...West to southwest winds 30 to 40 MPH with occasional 
  gusts 55 to 60 MPH possible. 

* WHERE...North Snowy Range Foothills including Arlington and 
  Elk Mountain along Interstate 80 between Laramie and Rawlins. 

* WHEN...From Friday evening through Saturday afternoon.

* IMPACTS...Mainly to transportation. Strong cross winds will be 
  hazardous to light weight and high profile vehicles, including 
  campers and tractor trailers. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A High Wind Watch means there is the potential for a hazardous
high wind event. Sustained winds of at least 40 mph, or gusts of
58 mph or stronger may occur. Continue to monitor the latest
forecasts.

&&

$$
638 
WWUS75 KCYS 261030
NPWCYS

URGENT - WEATHER MESSAGE
National Weather Service Cheyenne WY
330 AM MST Sat Nov 26 2022

WYZ110-270000-
/O.CAN.KCYS.HW.A.0052.000000T0000Z-221127T0000Z/
/O.NEW.KCYS.HW.A.0053.221127T1200Z-221128T1200Z/
North Snowy Range Foothills-
Including the cities of Arlington and Elk Mountain
330 AM MST Sat Nov 26 2022

...HIGH WIND WATCH IN EFFECT FROM LATE TONIGHT THROUGH LATE
SUNDAY NIGHT...

* WHAT...West to southwest winds 40 to 50 MPH with gusts up to 75
  MPH expected. 

* WHERE...North Snowy Range Foothills including Arlington and Elk
  Mountain along Interstate 80 between Rawlins and Laramie. 

* WHEN...5 AM MST Sunday until 5 AM MST Monday. 

* IMPACTS...Mainly to transportation. Strong cross winds will be
  hazardous to light weight and high profile vehicles, including
  campers and tractor trailers.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Monitor the latest forecasts and warnings for updates on this
situation. Fasten loose objects or shelter objects in a safe
location prior to the onset of winds.

&&

$$

WYZ106-270000-
/O.NEW.KCYS.HW.A.0053.221127T1800Z-221128T1200Z/
/O.CON.KCYS.HW.W.0053.000000T0000Z-221126T1800Z/
Central Laramie Range and Southwest Platte County-
Including the city of Bordeaux
330 AM MST Sat Nov 26 2022

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 11 AM MST THIS
MORNING...
...HIGH WIND WATCH IN EFFECT FROM SUNDAY MORNING THROUGH LATE
SUNDAY NIGHT...

* WHAT...West winds 35 to 50 MPH with gusts up to 75 MPH expected.

* WHERE...Central Laramie Range and Southwest Platte County
  including the Bordeaux Interchange along Interstate 25 between
  Chugwater and Wheatland. 

* WHEN...High Wind Warning remains valid until 11 AM MST this
  morning. High Wind Watch valid from 11 AM MST Sunday until 5 AM
  MST Monday. Winds will be strongest from late Sunday afternoon
  into early Monday morning. 

* IMPACTS...Mainly to transportation. Strong cross winds will be
  hazardous to light weight and high profile vehicles, including
  campers and tractor trailers.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A High Wind Warning means a hazardous high wind event is expected
or occurring. Sustained wind speeds of at least 40 mph or gusts of
58 mph or more can lead to property damage.

&&

$$

WYZ104-105-109-270000-
/O.NEW.KCYS.HW.A.0053.221127T1800Z-221128T1200Z/
Ferris/Seminoe/Shirley Mountains-Shirley Basin-
Central Carbon County-
Including the cities of Seminoe Dam, Medicine Bow, Shirley Basin,
and Rawlins
330 AM MST Sat Nov 26 2022

...HIGH WIND WATCH IN EFFECT FROM SUNDAY MORNING THROUGH LATE
SUNDAY NIGHT...

* WHAT...West to southwest winds 35 to 45 MPH with gusts up to 65
  MPH expected. 

* WHERE...Central and northern Carbon County including the Ferris
  and Seminoe Mountains, Shirley Basin, and Rawlins. 

* WHEN...11 AM MST Sunday until 5 AM MST Monday. 

* IMPACTS...Mainly to transportation. Strong cross winds will be
  hazardous to light weight and high profile vehicles, including
  campers and tractor trailers.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Monitor the latest forecasts and warnings for updates on this
situation. Fasten loose objects or shelter objects in a safe
location prior to the onset of winds.

&&

$$

WYZ101-107-270000-
/O.NEW.KCYS.HW.A.0053.221127T1800Z-221128T1200Z/
Converse County Lower Elevations-East Platte County-
Including the cities of Douglas, Glenrock, Bill, Deer Creek, 
Wheatland, and Guernsey
330 AM MST Sat Nov 26 2022

...HIGH WIND WATCH IN EFFECT FROM SUNDAY MORNING THROUGH LATE
SUNDAY NIGHT...

* WHAT...West to southwest winds 35 to 45 MPH with gusts 65 to 75
  MPH expected. 

* WHERE...Lower elevations of Converse and Platte Counties. The
  strongest winds are expected along Interstate 25 between Glendo
  and Wheatland. 

* WHEN...11 AM MST Sunday until 5 AM MST Monday. The strongest
  winds are expected Sunday evening. 

* IMPACTS...Mainly to transportation. Strong cross winds will be
  hazardous to light weight and high profile vehicles, including
  campers and tractor trailers.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Monitor the latest forecasts and warnings for updates on this
situation. Fasten loose objects or shelter objects in a safe
location prior to the onset of winds.

&&

$$

WYZ116-117-270000-
/O.NEW.KCYS.HW.A.0053.221127T1800Z-221128T1200Z/
South Laramie Range-South Laramie Range Foothills-
Including the cities of Buford, Pumpkin Vine, Vedauwoo, Whitaker,
Federal, and Horse Creek
330 AM MST Sat Nov 26 2022

...HIGH WIND WATCH IN EFFECT FROM SUNDAY MORNING THROUGH LATE
SUNDAY NIGHT...

* WHAT...West winds 40 to 50 mph with gusts up to 75 mph expected.

* WHERE...South Laramie Range and South Laramie Range Foothills
  including Interstate 80 between Laramie and Cheyenne. 

* WHEN...11 AM MST Sunday until 5 AM MST Monday. 

* IMPACTS...Mainly to transportation. Strong cross winds will be
  hazardous to light weight and high profile vehicles, including
  campers and tractor trailers.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Monitor the latest forecasts and warnings for updates on this
situation. Fasten loose objects or shelter objects in a safe
location prior to the onset of winds.

&&

$$

CLH
896 
WWUS75 KCYS 261744
NPWCYS

URGENT - WEATHER MESSAGE
National Weather Service Cheyenne WY
1044 AM MST Sat Nov 26 2022

WYZ106-270315-
/O.EXP.KCYS.HW.W.0053.000000T0000Z-221126T1800Z/
/O.CON.KCYS.HW.A.0053.221127T1800Z-221128T1200Z/
Central Laramie Range and Southwest Platte County-
Including the city of Bordeaux
1044 AM MST Sat Nov 26 2022

...HIGH WIND WARNING WILL EXPIRE AT 11 AM MST THIS MORNING...

Gusty winds have diminished quickly this morning around the
Bordeaux area. Winds will shift into the north shortly with a few
gusts up to 30 mph possible. Therefore, the High Wind Warning is
allowed to expire on time. 

A High Wind Watch remains in effect beginning late Sunday morning. 

&&

$$

WYZ110-270315-
/O.CON.KCYS.HW.A.0053.221127T1200Z-221128T1200Z/
North Snowy Range Foothills-
Including the cities of Arlington and Elk Mountain
1044 AM MST Sat Nov 26 2022

...HIGH WIND WATCH REMAINS IN EFFECT FROM LATE TONIGHT THROUGH
LATE SUNDAY NIGHT...

* WHAT...West to southwest winds 40 to 50 MPH with gusts up to 
  75 MPH expected.

* WHERE...North Snowy Range Foothills including Arlington and 
  Elk Mountain along Interstate 80 between Rawlins and Laramie.

* WHEN...5 AM MST Sunday until 5 AM MST Monday.

* IMPACTS...Mainly to transportation. Strong cross winds will be 
  hazardous to light weight and high profile vehicles, including 
  campers and tractor trailers.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Monitor the latest forecasts and warnings for updates on this
situation. Fasten loose objects or shelter objects in a safe
location prior to the onset of winds.

&&

$$

WYZ104-105-109-270315-
/O.CON.KCYS.HW.A.0053.221127T1800Z-221128T1200Z/
Ferris/Seminoe/Shirley Mountains-Shirley Basin-
Central Carbon County-
Including the cities of Seminoe Dam, Medicine Bow, Shirley Basin,
and Rawlins
1044 AM MST Sat Nov 26 2022

...HIGH WIND WATCH REMAINS IN EFFECT FROM SUNDAY MORNING THROUGH
LATE SUNDAY NIGHT...

* WHAT...West to southwest winds 35 to 45 MPH with gusts up to 
  65 MPH expected.

* WHERE...Central and northern Carbon County including the 
  Ferris and Seminoe Mountains, Shirley Basin, and Rawlins.

* WHEN...11 AM MST Sunday until 5 AM MST Monday.

* IMPACTS...Mainly to transportation. Strong cross winds will be 
  hazardous to light weight and high profile vehicles, including 
  campers and tractor trailers.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Monitor the latest forecasts and warnings for updates on this
situation. Fasten loose objects or shelter objects in a safe
location prior to the onset of winds.

&&

$$

WYZ101-107-270315-
/O.CON.KCYS.HW.A.0053.221127T1800Z-221128T1200Z/
Converse County Lower Elevations-East Platte County-
Including the cities of Douglas, Glenrock, Bill, Deer Creek, 
Wheatland, and Guernsey
1044 AM MST Sat Nov 26 2022

...HIGH WIND WATCH REMAINS IN EFFECT FROM SUNDAY MORNING THROUGH
LATE SUNDAY NIGHT...

* WHAT...West to southwest winds 35 to 45 MPH with gusts 65 to 
  75 MPH expected.

* WHERE...Lower elevations of Converse and Platte Counties. The 
  strongest winds are expected along Interstate 25 between 
  Glendo and Wheatland.

* WHEN...11 AM MST Sunday until 5 AM MST Monday. The strongest 
  winds are expected Sunday evening.

* IMPACTS...Mainly to transportation. Strong cross winds will be 
  hazardous to light weight and high profile vehicles, including 
  campers and tractor trailers.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Monitor the latest forecasts and warnings for updates on this
situation. Fasten loose objects or shelter objects in a safe
location prior to the onset of winds.

&&

$$

WYZ116-117-270315-
/O.CON.KCYS.HW.A.0053.221127T1800Z-221128T1200Z/
South Laramie Range-South Laramie Range Foothills-
Including the cities of Buford, Pumpkin Vine, Vedauwoo, Whitaker,
Federal, and Horse Creek
1044 AM MST Sat Nov 26 2022

...HIGH WIND WATCH REMAINS IN EFFECT FROM SUNDAY MORNING THROUGH
LATE SUNDAY NIGHT...

* WHAT...West winds 40 to 50 mph with gusts up to 75 mph 
  expected.

* WHERE...South Laramie Range and South Laramie Range Foothills 
  including Interstate 80 between Laramie and Cheyenne.

* WHEN...11 AM MST Sunday until 5 AM MST Monday.

* IMPACTS...Mainly to transportation. Strong cross winds will be 
  hazardous to light weight and high profile vehicles, including 
  campers and tractor trailers.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Monitor the latest forecasts and warnings for updates on this
situation. Fasten loose objects or shelter objects in a safe
location prior to the onset of winds.

&&

$$

What forecasters said that day

The local office's own words before this high wind warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Cheyenne, WY wrote its last area forecast discussion before this high wind warning went out at Nov 24, 4:33 PM MST, 4 hours 39 minutes earlier.

Area forecast discussion, Nov 24, 4:33 PM MST, 4 hours 39 minutes before
Area Forecast Discussion
National Weather Service Cheyenne WY
433 PM MST Thu Nov 24 2022

.SHORT TERM...(This evening through Saturday night)
Issued at 225 PM MST Thu Nov 24 2022

A pleasant Thanksgiving across the CWA this afternoon. Clouds have
cleared out and winds have died down a bit. Current temperatures are
a bit on the chilly side, ranging from the 30s to low 40s. Expect
quiet weather overnight as well.

The pleasant weather continues into Friday as a brief upper-level
ridge builds over the area. 700 mb temperatures will rise to ~5C
during the afternoon hours, leading to above average temperatures.
Highs in the 50s and low 60s are expected for areas east of the
Laramie Range. Temperatures west of the Laramie Range will be
cooler, but still above average with highs in the 40s. These
temperatures will be accompanied by sunny skies and light winds,
making it a great day to spend time outdoors.

Late Friday night/early Saturday morning, pressure gradients will
begin to tighten ahead of a cold front moving through the CWA during
the day Saturday. Deterministic 12Z GFS has backed off on 700 mb
winds during this time compared to the previous run. Winds aloft
stay below 50 kts so expecting elevated winds for the wind prone
areas. Cannot rule out a few gusts to 60 MPH as MSLP gradients look
good and there is enough subsidence. Elevated winds will likely die
down by the afternoon with the passage of the front. Expecting
cooler temperatures compared to Friday due to the FROPA and
increased cloud cover. Exact temperatures will need to be ironed out
with the coming forecast packages as it will largely be dependent on
the timing of the front. There will be light precipitation behind
the front Saturday night. Some places could pick-up a quick half
inch of snow, but the mountains likely have the best shot at any
accumulating snow. As quickly as it moved in, precipitation should
be done by Sunday morning.

.LONG TERM...(Sunday through Thursday)
Issued at 225 PM MST Thu Nov 24 2022

Sunday...Based on the low and mid level gradients, and in house wind
probabilities, it looks windy, especially in the afternoon as
northwest flow aloft tightens up. Somewhat cooler in most locations
compared to Saturday based on the 700 mb temperatures.

Monday...A double barreled series of shortwave troughs aloft carves
out a longwave trough over the Rockies with our flow aloft
strengthening overhead. The difficulty will be in temperature
forecasting with the next strong cold front entering our counties in
the afternoon. For now, will stick closer to the warmer guidance. In
house models suggest possible high winds across our wind prone
locations. Chances for snow increase west of Interstate 25 in the
afternoon due to improving orographics and cyclonic flow aloft.

Tuesday...Looks like a very cold, blustery and snowy day as the
upper trough axis passes overhead with decent 500-300 mb and 700-500
mb quasigeostrophic forcing of the moist airmass helping to produce
widespread light to moderate snow. Although the shortwave passage
will be brief, we may eventually need Winter Weather Advisories for
some of our mountain zones.

Wednesday/Thursday...Brisk northwest flow aloft on Wednesday
transitions to southwest on Thursday. Based on the strength of the
low and mid level gradients and surface pattern, along with our
local in house wind portal, high winds look like a decent bet
primarily for our wind prone locations, and perhaps elsewhere
depending on downward vertical motion fields. With limited low and
mid level moisture, no precipitation is expected. Slight warming
trend into Thursday based on 700 mb temperature trends.

&&

.AVIATION...(For the 00Z TAFS through 00Z Friday evening)
Issued at 411 PM MST Thu Nov 24 2022

VFR flight conditions expected for all terminals through the
forecast period. KCYS will see gusts up to 20 knots through 01Z
this evening before tapering off to 12 knots or less. The
remaining terminals will see gusts of 10 knots or less as winds
become VRB overnight for most locations.

&&

.FIRE WEATHER...
Issued at 225 PM MST Thu Nov 24 2022

Cold front moved through southeast Wyoming last
evening...bringing snow to some areas and colder temperatures to
the area. Snow expected to end by sunrise with clearing skies
through the day. Pretty nice day Friday with sunny skies and dry
weather as high pressure builds over the area. Could see near
critical afternoon humidity east of the Laramie Range Friday...but
gusty winds are not expected. Next cold front begins to move into
the area Saturday...bringing strong west winds to the wind prone
areas Saturday afternoon and evening. Colder temperatures with the
front will keep afternoon humidity above critical levels. A much
stronger front Monday and Tuesday could bring widespread strong
winds ahead of the front along with widespread snow and blowing
snow behind the front.

&&

.CYS WATCHES/WARNINGS/ADVISORIES...
WY...None.
NE...None.
&&

SHORT TERM...SF
LONG TERM...RUBIN
AVIATION...BW
FIRE WEATHER...GCC
Hazardous weather outlook, Nov 24, 1:45 PM MST, 7 hours 27 minutes before
Hazardous Weather Outlook
National Weather Service Cheyenne WY
145 PM MST Thu Nov 24 2022

NEZ002-003-019>021-054-055-095-096-WYZ101>119-252045-
Dawes County-Box Butte County-Scotts Bluff County-Banner County-
Morrill County-Kimball County-Cheyenne County-
Northern Sioux County-Southern Sioux County-
Converse County Lower Elevations-Niobrara County-
North Laramie Range-Ferris/Seminoe/Shirley Mountains-
Shirley Basin-Central Laramie Range and Southwest Platte County-
East Platte County-Goshen County-Central Carbon County-
North Snowy Range Foothills-Southwest Carbon County-
Sierra Madre Range-Upper North Platte River Basin-Snowy Range-
Laramie Valley-South Laramie Range-South Laramie Range Foothills-
Central Laramie County-East Laramie County-
145 PM MST Thu Nov 24 2022

This hazardous weather outlook is for portions of panhandle
Nebraska...east central Wyoming...south central Wyoming and
southeast Wyoming.

.DAY ONE...THIS AFTERNOON AND TONIGHT

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

Watching the potential for widespread high winds Sunday into
Monday. High winds also possible Wednesday.

Winter weather returns Monday into Tuesday. Widespread snow with
accumulations possible.

.Spotter information statement...

Spotter activation will not be needed.

The office that day

Everything else NWS Cheyenne, WY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Nov 24, 9:12 PM MSTHigh Wind WatchCYSAlbany, Carbon30 hr

Nearby

High Wind Warnings in Wyoming, 2022Every high wind warning in 2022

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.